# SDR QXEA2019060400237

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 19,029 hours, 20,302 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 115503005
- Condition: Chafed
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK FROM #2 BRAKE LINE. LINE BLEW AT GATE UPON PARKING BRAKE APPLICATION. AFTER PARKING IN PDX, RAMP REPORTED SMOKE FROM #2 SIDE BRAKE. FIRE DEPARTMENT WAS CALLED TO AIRCRAFT. INITIAL EVALUATION INDICATES A LEAKING HYDRAULIC LINE. REMOVED FROM SERVICE. INSPECTED # 3 BRAKE, FOUND #3 BRAKE LINE CHAFFED THROUGH. REMOVED AND REPLACED #3 BRAKE LINE REF AMM TASK 32-42-26-000-801, 32-42-26-400-801. BLED BRAKE AND LEAK CHECK GOOD. NOTE: #2 HYD SYSTEM WAS AT 3.5 QUARTS. CHAPTER 5 INSPECTION NOT REQUIRED. REF AMM TASK 12-10-29-611-801 FOR SERVICING #2 HYD SYSTEM. AIRCRAFT RETURNED TO SERVICE.
